# SDR AALA984175

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305AA
- Make and model: Boeing 767223
- Aircraft serial: 22311
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - STRINGER 33R WAS BADLY CORRODED, AFT OF STATION 434.  REMOVE CORRODED PIECE OF STRINGER.  REPLACE WITH SIMILAR LONGER SPLICE WITHOUT A JOGGLE.  (M)
